User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Hieber, P.; Scherer, M. 
Non-TUM Co-author(s):
nein 
Cooperation:
Title:
A note on first-passage times of continuously time-changed Brownian motion 
Abstract:
The probability of a Brownian motion with drift to remain between two constant barriers (for some period of time) is known explicitly. In mathematical finance, this and related results are required, e.g., for the pricing of single- and double-barrier options in a Black-Scholes framework. One popular possibility to generalize the Black-Scholes model is to introduce a stochastic time-scale. This equips the modelled returns with desirable stylized facts such as volatility clusters and jumps. For co...    »
 
Keywords:
Double-barrier problem, first-exit time, first-passage time, time change, time-changed Brownian motion, Fourier pricing, barrier option 
Intellectual Contribution:
Discipline-based Research 
Journal title:
Statistics and Probability Letters 
Year:
2012 
Journal volume:
82 
Quarter:
1. Quartal 
Month:
Jan 
Journal issue:
Pages contribution:
165-172 
Reviewed:
ja 
Language:
en 
Status:
Verlagsversion / published 
Semester:
SS 02 
TUM Institution:
Lehrstuhl für Finanzmathematik 
Format:
Text 
Key publication:
Nein 
Peer reviewed:
Ja 
International:
Ja 
Book review:
Nein 
Commissioned:
not commissioned 
Professional Journal:
Nein 
versions